MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GRAFTMASTER TISSUE GRASPERS; TEMPLATE

SMITH & NEPHEW, INC. GRAFTMASTER TISSUE GRASPERS; TEMPLATE
Model Number 014412
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case: (b)(6).
 
Event or Problem Description
It was reported that the graftmaster tissue graspers were found to be rusted.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A complaint history review concluded this was a repeat issue.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A review of the customer provided image found discoloration on the shaft of the device.A visual inspection of the returned device found that it is not in its original packaging.The markings on the device confirm the product identification information.The device is worn from use.There is discoloration resembling rust on the shaft of the device.The complaint was confirmed.Factors that could have contributed to the reported event include improper storage conditions or improper routine maintenance of the device.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.

Brand Name
GRAFTMASTER TISSUE GRASPERS
Common Device Name
TEMPLATE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key12011896
Report Number1219602-2021-01378
Device Sequence Number11864366
Product Code HWT
UDI-Device Identifier03596010025784
UDI-Public03596010025784
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014412
Device Catalogue Number014412
Device Lot Number50671382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1